| Model Number |
N/A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery that the tip of the inserter was bent while the surgeon tried to implant the anchor.There was no reported harm or injury to patient.An approximately 15 minutes delay was reported while an alternate device was prepared.Due diligence complete.No additional information is available.
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: japan.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under cmp-(b)(4).The following sections have been updated: b4, b5, d9, g1, g3, g6, h2, h3, h6, h11.Visual examination of the returned product confirmed the inserter tip and prongs are bent.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event has been confirmed through product return.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information is available regarding the incident.